# SDR CA130510004

- Difficulty date: May 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 9,453 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Intermittent
- Location: Collective
- Part time: 1,934 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A FLIGHT JUST BEFORE A FUEL STOP THE YELLOW GOVERNOR LIGHT ILLUMINATED ON THE MASTER CAUTION PANEL.  THE PILOT LANDED WITH OUT INCIDENT.  AFTER DISCUSSION WITH THE PILOT ABOUT THE FAULT CODE AND THE POWER BEING CYCLED ON THE ACFT THERE WAS NO SIGN OF THE YELLOW GOVERNOR LIGHT OR FAULT, SO HE RETURNED TO BASE. UPON RETURNING TO BASE THE COLLECTIVE WAS LOOKED ON THE VEMD AND IT SHOWED A CONSISTENT SIGNAL THROUGHOUT THE RANGE OF TRAVEL.  IT FLEW APPROXIMATELY 3.5 HRS WITH NO FURTHER INCIDENT FROM THE INITIAL FAULT.   THE PART WAS CHANGED ONCE A NEW ONE WAS OBTAINED.  NOTE THIS PART USED TO HAVE A 2000 HR REPLACEMENT SCHEDULE BUT HAS SINCE BEEN REMOVED FROM THE MSM.
